Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am so upset right now that I want to cry. We went away this weekend to visit my family and I bought a new face wash while there because I forgot to bring mine (I use Cetaphil) and I thought I would try Aveenos's Clear Complexion cleansing pads since I've used the Positively Radiant pads before and I loved them! Since I had some acne starting on my jawline, I went for the Clear Complexion pads instead. I used it friday night and saturday morning and was fine. Then I used it last night and I insantly knew something was wrong - my face seemed really irritated right after, red, and it hurt. I went to sleep and woke up to my skin looking kind of okay, although I honestly didn't inspect it. Within an hour of being awake though my face was splotchy red (the worse redness is on my right side of my face), rash down my neck, a cross between it's itchy and it hurts, burning, skin feels tight and has a rough texture, and underneath my eyes looks like I have a sunburn and it's swollen. I only washed my face with water today. I took a benadryl around 2pm and then slept for awhile. Woke up and it was still red & irritated but I thought it might have subsided some so I washed my face with my Cetaphil and then used Cetaphil moisturizer and within a minute my face is bright red again, itchy, and burning again.........what the hell!? I have enough problems with my face with mild acne and moderate acne scars that leave me feeling like crap, now this?? Has anyone heard of anything like this??

Link to comment
Share on other sites

Oh wow...I've never heard of such a severe reaction to an OTC product. Try a 1% hydrocortisone cream! Don't worry, it's not going to be anything permanent!

Link to comment
Share on other sites

I had a pretty severe allergic reaction to something last year, and my face was hugely swollen, red, and itchy for about a week and a half. I tried ice to stop the swelling, and I was taking Benadryl to try to calm everything down, but nothing really worked until my boyfriend bought me a tube of Extra Strength Benadryl Cream. After a few days of using that, my face was almost back to normal.

I hope you clear up soon. I really feel for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×